# SDR CALA0100075

- Difficulty date: January 27, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR WEB CORRODED AROUND ATTACH RIVNUT HOLES.  THE CORROSION WAS REMOVED IAW SRM 51-10-3.  THE CORRODED AREAS WERE REPAIRED IAW SRM 52-01, FIGURE 2 AND 51-10-3.
